# SDR DALA2018080304853

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N310DE
- Make and model: Boeing 737732
- Aircraft serial: 29665
- Aircraft time: 26,197 hours, 11,775 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGE TO THE E&E DOOR CUTOUT SURROUND STRUCTURE LBL 6.74 INTERCOSTAL WEB. MAINTENANCE REPAIRED DAMAGE PER ERA 570559-14.
